# SDR FDEA202203220630

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR DOUBLER FOUND ON WEB AT CENTER CARGO   COMPARTMENT AFT BULKHEAD STATION 1841 X = 17 .  EXISTING REPAIR DOUBLER ON WEB AT CENTER CARGO COMPARTMENT AFT BULKHEAD   STATION 1841 X = 17 EVALUATED  AND FOUND WEB WITH DAMAGE AND EXCEEDED LIMIT AS PER   SRM 53 -00-00-2R REPAIR GENERAL FIGURE 202. DAMAGED WEB REMOVED AND REPLACED BY   FABRICATION IN ACCORDANCE WITH DOUGLAS DRAWING # AGA 7170 REVISION : R AND SRM 51-  31-01-0G . EO 1-5100-7-5001 B7 PT 1.   CLASSIFIED AS MAJOR PER GMM 6-2-100.
